Oscillation criteria for a certain class of fractional order integro-differential equations

2017-01-01
ASLIYÜCE, SERKAN
GÜVENİLİR, AYŞE FEZA
Zafer, Ağacık
In this paper, we shall give some new results about the oscillatory behavior of nonlinear fractional order integro-differential equations with forcing term v(t) of form

Citation Formats
S. ASLIYÜCE, A. F. GÜVENİLİR, and A. Zafer, “Oscillation criteria for a certain class of fractional order integro-differential equations,” HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol. 46, no. 2, pp. 199–207, 2017, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/57822.